# SDR ASOA20140516070V

- Difficulty date: May 16, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- Aircraft time: 31,890 hours, 24,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Partition
- Part number: 14590066001XJETF
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  BOTH SHOT BOLT HOLES FOR LT COCKPIT PARTION ARE ELONGATED.  MAINTENANCE REMOVED CHAFED UPPER PIN GUIDE FABRICATED, LOCATED AND DRILLED UPPER PIN GUIDE DOUBLER IAW EC5320-017018.  INSTALLED AND TOP COATED UPPER AND LOWER PIN GUIDES IAW EC5320-01708.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
